# SDR UPS803210

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK AND CORROSION IN B-BAY BIN, AFT BULKHEAD, FS 640, LBL 24, LT TUNNEL VERTICAL ANGLE NEXT TO MAIN CARGO FLOOR.  INSTALLED REPAIR PER SRM 53-2-0.
